# SDR EVCA00005

- Difficulty date: May 7, 2010
- Submitted: May 10, 2010
- Operation: Air carrier
- Aircraft: N4338D
- Make and model: Bell 206L-3
- Aircraft serial: 51560
- Aircraft time: 6,637 hours, 29,586 cycles
- Engine: Allsn 250C30
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Fitting
- Part number: 206032409001
- Condition: Cracked
- Location: Tailboom
- Part time: 6,637 hours, 29,586 cycles
- Component: Tailboom, Bell
- Component part number: 206033004143A
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER LT ATTACHMENT FITTING FOUND CRACKED DURING INSPECTION OF TAILBOOM. UPPER LT ATTACHMENT FITTING IAW ASB 206L-09-158.  UPPER LT ATTACHMENT FITTING R & R.
